# SDR HALA9800044

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ITO - FLT 361 - LOG PAGE NR A137957 - EMERGENCY FLOOR LIGHT WIRE IS BROKEN ROW 23 EDF.  REPLACED BROKEN RIBBON CABLE.  OPS CHECK OKAY.  (X)
